# SDR MALA100094

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N8965E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7965
- Aircraft time: 9,748 hours, 8,850 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A STEERING INOP MESSAGE PRIOR TO THE GEAR DISAGREE.  PERFORMED OPS CHECK OF EXTENSION AND RETRACTION TEST IAW 32-30-00 OPS CHECK PROXIMITY SENSOR SYSTEM IAW 32-61-00.  OPS CHECK STEERING SYSTEM IAW 32-50-00.  OPS CHECK GOOD AT THIS TIME.  SEE CONTINUATION CARDS FOR FURTHER DETAILS.
